# SDR UIEA2020071701567

- Difficulty date: July 13, 2020
- Submitted: July 17, 2020
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 101,286 hours, 16,649 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Fwd Cargo
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKE OFF "FWD CGO BACKUP" EICAS ACCOMPANIED BY "FAULT" DISCREET LIGHT ON "FWD CARGO AC" PANEL. QRH PROCEDURE DID NOT EXTINGUISH LIGHT. PERFORMED OPS CHK OF FWD CARGO AIR CONDITION SYS, OPS CK GOOD REF AMM 21-28-705.
